# SDR DALA2021020900743

- Difficulty date: February 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CORROSION SEAT TRACK -Y1292 FROM FR12 TO FR24 AT FWD GALLEY AREA. CORRECTIVE ACTION: INSTALLED NEW SEAT TRACK PER A320 SRM 51-72-11. (1724969)
